# SDR SWIA971731

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 17,569 hours, 23,995 cycles
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ABOVE 120 KIAS, FOUND RUDDER UNPOWERED AND NO RUDDER INOP LIGHTS WERE ILLUMINATED, NO MAP LIGHT EITHER.  RETURNED TO LAX.  REPLACED RELAY K0318, GROUND TESTED RUDDER, OPS CHECKS GOOD.
